# SDR CALA2023103103248

- Difficulty date: October 28, 2023
- Submitted: January 23, 2024
- Operation: Air carrier
- Aircraft: N35260
- Make and model: Boeing 737824
- Aircraft serial: 30855
- Aircraft time: 70,310 hours, 24,438 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5893543149
- Part serial: 23082H0122
- Condition: Cracked
- Location: #1 Lh
- Part time: 581 hours, 274 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

L1 WINDOW HIGH PITCH SQUEAL LOWER LEFT CORNER THE NOISE IS LOUDE ST AROUND 6.0 PRESS DIF UPON INSPECTION OF L1 WINDSHIELD FOUND HOLES IN SEALAND AROUND WINDOW. SEE PICTURES ATTACHED REMOVED CAPTAINS L1 WINDOW AND STARTED INSTALLING NEW ONE I.A.W A.M.M 56-11-11 ADD EMP:U412895 PER PRODUCTION REQUEST, VERIFIED L1 OUTBOARD WINDOW FRAME CRACKED AT AFT LOWER CORNER. MARKED. REMOVED NEWLY INSTALLED LH #1 WINDOW DUE TO CRACK/LEAK ON FRAME DURING OPS CHECK IRT AMM 56-11-11.  UPDATE PARTS INFO FOR 1ST TIME L1 WINDOW WAS INSTALLED ON 10/28/23 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1554094 SN OFF 0122 WINDSHIELD, B73 OFF 99-5610-9-9001 0122 ON 99-5610-9-9001 7901 WINDSHIELD, B73 OFF 99-5610-9-9001 0122 ON 0000 ABOVE ENTRY MADE BY U187627/P,HAGARTNER: "REMOVED NEWLY INSTALLED LH #1 WINDOW DUE TO CRACK/LEAK ON FRAME DURING OPS CHECK IRT AMM 56-11-11" HAS BEEN TRANSFERRED TO LOGPAGE 6186097. C/W HFEC PER NDT 6-51-00-00-23. NO CRACKS DETECTED. PERFORMED LEAK CHECK PER AMM 05-51-91-790-801. OPS CHECK GOOD.
